# SDR SWAA2023013196190

- Difficulty date: January 28, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N8816Q
- Make and model: Boeing 737-8
- Aircraft serial: 42536
- Aircraft time: 5,533 hours, 3,066 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: NOTREPORTED
- Condition: Inoperative
- Location: Zn 900 Lav/Galle
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLASHLIGHT DEAD.<[01] R&R AFT INBD FLASHLIGHT IAW MM#25-64-00.
